# SDR BSYA2009032

- Difficulty date: May 22, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N102AN
- Make and model: Cessna 208B
- Aircraft serial: 0906
- Aircraft time: 9,387 hours, 8,413 cycles
- Engine: Pwa PT6A114A
- Engine time: 9,034 hours, 8,017 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 32448974
- Condition: Unknown
- Location: Engine
- Part time: 9,034 hours, 8,017 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AIRCRAFT EN ROUTE FROM DPA TO LUK AT 9,000FT WHEN ENGINE STARTED CUTTING BACK ON IT'S OWN TO 1200LBS TORQUE AND NG FROM 98 PERCENT TO 91 PERCENT.  BORESCOPED ENGINE, GROUND PERFORMANCE RUN ALL OK.  REMOVED AND REPLACED FUEL CONTROL AS PRECAUTIONARY MEASURE.
